# SDR DL76L091026

- Difficulty date: June 14, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 56,289 hours, 8,214 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT NR 1 ENGINE COULD NOT GENERATE ENOUGH PRESSURE TO START NR 2 ENGINE - 20 PSI AT 82 PERCENT N2.  NO PSI FOR NR 2 ENGINE.  SUSPECT DUCT LEAK.  CHECKED ENG. NR 1 DUCTS FOR LEAK AND LT PACK. PERFORMED ENG. NO RUN BY CREW AND CROSSBLEED START NR 2 DUCT PRESS. AND INDICATIONS NORMAL. NOTHING ABNORMAL FOUND.
